# SDR 98ZZZX2271

- Difficulty date: May 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N10UV
- Make and model: Diamon DA20-A1
- Aircraft serial: 10037
- Engine: Rotax ROTAX912
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Connecting Rod
- Condition: Seized
- Location: Nr 2
- Part time: 2,325 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

ENGINE SEIZED IN-FLIGHT.  FOUND THAT THE NR 2 ROD SEIZED AND BROKE AT THE CRANK JOURNAL AND THE PISTON BROKE AT THE PIN HOLE, ALSO, PISTON SEIZED IN CYLINDER.  FOUND TWO PIECES OF PUSHROD O-RINGS IN OIL SCAVENGE LINE FITTING AT BOTTOM OF CASE.  DURING MAINTENANCE, O-RINGS WERE NOT REMOVED FROM LIFTER BORE WHEN NEW ONES WERE INSTALLED FORCING OLD O-RINGS INTO ENGINE CASE.
